On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I
Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1937-1948
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_11_a11,
author = {L. I. Kamynin},
title = {On the existence of solutions of the {Cauchy} problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {1937--1948},
year = {1987},
volume = {23},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_11_a11/}
}
TY - JOUR AU - L. I. Kamynin TI - On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I JO - Differencialʹnye uravneniâ PY - 1987 SP - 1937 EP - 1948 VL - 23 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_11_a11/ LA - ru ID - DE_1987_23_11_a11 ER -
%0 Journal Article %A L. I. Kamynin %T On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I %J Differencialʹnye uravneniâ %D 1987 %P 1937-1948 %V 23 %N 11 %U http://geodesic.mathdoc.fr/item/DE_1987_23_11_a11/ %G ru %F DE_1987_23_11_a11
L. I. Kamynin. On the existence of solutions of the Cauchy problem and of linear boundary value problems for a second-order parabolic equation in an unbounded domain. I. Differencialʹnye uravneniâ, Tome 23 (1987) no. 11, pp. 1937-1948. http://geodesic.mathdoc.fr/item/DE_1987_23_11_a11/